# SDR CALA2018102702199

- Difficulty date: October 26, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 92,081 hours, 12,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Low
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY LIGHT CAPACITY CHECK LOWER THAN 15 MIN. REPLACED THE R4 DOOR EMERGENCY LIGHT BATTERY M33408 AND C/OUT EMERGENCY LIGHT CAPACITY CHECK FOUND ''NORMAL'' REFER AMM 33-51-06-2 00-801 REV83.
